Kurina, Galina Alekseevna

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 28

Number of views:
This page:1665
Abstract pages:4477
Full texts:1640
Doctor of physico-mathematical sciences
E-mail: ,
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. M. A. Kalashnikova, G. A. Kurina, “Asymptotic solution of linear-quadratic problems with cheap controls of different costs”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:1 (2016),  124–139  mathnet  mathscinet  elib
2. G. A. Kurina, Nguyên Thị Hoài, “Asymptotic solution of singularly perturbed linear-quadratic optimal control problems with discontinuous coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 52:4 (2012),  628–652  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 52:4 (2012), 524–547  isi  elib  scopus
3. V. G. Zadorozhniy, G. A. Kurina, “Inverse Problem of the Variational Calculus for Differential Equations of Second Order with Deviating Argument”, Mat. Zametki, 90:2 (2011),  231–241  mathnet  mathscinet; Math. Notes, 90:2 (2011), 218–226  isi  scopus
4. G. A. Kurina, Nguyên Thi Hoài, “On a zero order approximation of an asymptotic solution for a singularly perturbed linear-quadratic control problem with discontinuous coefficients”, Model. Anal. Inform. Sist., 17:1 (2010),  93–116  mathnet
5. G. A. Kurina, E. V. Smirnova, “Asymptotics of solutions of optimal control problems with intermediate points in quality criterion and small parameters”, CMFD, 34 (2009),  63–99  mathnet  mathscinet; Journal of Mathematical Sciences, 170:2 (2010), 192–228  scopus
6. M. G. Dmitriev, G. A. Kurina, “Singular perturbations in control problems”, Avtomat. i Telemekh., 2006, 1,  3–51  mathnet  mathscinet  zmath  elib; Autom. Remote Control, 67:1 (2006), 1–43  elib  scopus
7. G. A. Kurina, S. S. Shchekunskikh, “Asymptotic Solution of a Nonlinear Periodic Optimal Control Problem Whose State Equation Involves a Singular Matrix Perturbation”, Differ. Uravn., 41:10 (2005),  1332–1344  mathnet  mathscinet; Differ. Equ., 41:10 (2005), 1403–1416
8. G. A. Kurina, S. S. Shchekunskikh, “Asymptotics of the solution to a liner-quadratic periodic problem with a singular matrix perturbation in the performance index”, Zh. Vychisl. Mat. Mat. Fiz., 45:4 (2005),  603–616  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:4 (2005), 579–592
9. G. A. Kurina, “Solvability of a boundary value problem for a nonnegative Hamiltonian system in a Hilbert space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 7,  45–47  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:7 (2003), 45–47
10. G. A. Kurina, G. V. Martynenko, “Reducibility of a Class of Operator Functions to Block-Diagonal Form”, Mat. Zametki, 74:5 (2003),  789–792  mathnet  mathscinet  zmath; Math. Notes, 74:5 (2003), 744–748  isi
11. G. A. Kurina, “Invertibility of Nonnegatively Hamiltonian Operators in a Hilbert Space”, Differ. Uravn., 37:6 (2001),  839–841  mathnet  mathscinet; Differ. Equ., 37:6 (2001), 880–882
12. G. A. Kurina, G. V. Martynenko, “On the Reducibility of a Nonnegatively Hamiltonian Periodic Operator Function in a Real Hilbert Space to a Block Diagonal Form”, Differ. Uravn., 37:2 (2001),  212–217  mathnet  mathscinet; Differ. Equ., 37:2 (2001), 227–233
13. T. Ya. Azizov, V. K. Kiriakidi, G. A. Kurina, “An Indefinite Approach to the Reduction of a Nonnegative Hamiltonian Operator Function to a Block Diagonal Form”, Funktsional. Anal. i Prilozhen., 35:3 (2001),  73–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 35:3 (2001), 220–221  isi  scopus
14. G. A. Kurina, “Invertibility of an Operator Appearing in the Control Theory for Linear Systems”, Mat. Zametki, 70:2 (2001),  230–236  mathnet  mathscinet  zmath; Math. Notes, 70:2 (2001), 206–212  isi
15. G. A. Kurina, G. V. Martynenko, “On the reducibility of a nonnegatively Hamiltonian real periodic matrix to block-diagonal form”, Mat. Zametki, 66:5 (1999),  688–695  mathnet  mathscinet  zmath; Math. Notes, 66:5 (1999), 570–576  isi
16. G. A. Kurina, Kh. A. Ovezov, “Asymptotic analysis of matrix-singularly perturbed linear-quadratic optimal control problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 12,  63–74  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:12 (1996), 60–71
17. G. A. Kurina, “On behavior of attainable sets of linear systems singularly perturbed by a matrix”, Trudy Mat. Inst. Steklov., 211 (1995),  316–325  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 211 (1995), 284–294
18. G. A. Kurina, “Sufficient conditions for the optimality of control for discrete descriptor systems”, Avtomat. i Telemekh., 1993, 8,  52–55  mathnet  mathscinet  zmath; Autom. Remote Control, 54:8 (1993), 1223–1226
19. G. A. Kurina, “Splitting of linear systems that are not solved with respect to the derivative”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 4,  26–33  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:4 (1992), 24–31
20. G. A. Kurina, “Complete controllability of various-speed singularly perturbed systems”, Mat. Zametki, 52:4 (1992),  56–61  mathnet  mathscinet  zmath; Math. Notes, 52:4 (1992), 1029–1033  isi
21. G. A. Kurina, “The Riccati operator equation that is not solved with respect to the derivative”, Differ. Uravn., 22:10 (1986),  1826–1829  mathnet  mathscinet  zmath
22. G. A. Kurina, “Linear Hamiltonian systems that are not solved with respect to the derivative”, Differ. Uravn., 22:2 (1986),  193–198  mathnet  mathscinet
23. G. A. Kurina, “Complete controllability of a class of linear singularly perturbed systems”, Differ. Uravn., 21:8 (1985),  1444–1446  mathnet  mathscinet  zmath
24. G. A. Kurina, “Feedback control for linear systems unresolvable for the derivative”, Avtomat. i Telemekh., 1984, 6,  37–41  mathnet  mathscinet  zmath; Autom. Remote Control, 45:6 (1984), 713–717
25. G. A. Kurina, “On a certain classical singularly perturbed problem of optimal control”, Differ. Uravn., 19:4 (1983),  710–711  mathnet  zmath
26. G. A. Kurina, “Application of the method of tents to an optimal control problem for a differential equation with a singular matrix multiplying the derivative”, Differ. Uravn., 15:4 (1979),  600–608  mathnet  mathscinet  zmath
27. G. A. Kurina, “On a degenerate optimal control problem and singular perturbations”, Dokl. Akad. Nauk SSSR, 237:3 (1977),  517–520  mathnet  mathscinet  zmath
28. G. A. Kurina, “Asymptotic solution of a classical singularly perturbed optimal control problem”, Dokl. Akad. Nauk SSSR, 234:3 (1977),  532–535  mathnet  mathscinet  zmath

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019